# SDR AALA202404016004

- Difficulty date: March 30, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 67,743 hours, 28,385 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXISTING REPAIR TO AFT PASSENGER CABIN FLOOR STRUCTURE INTERCOSTAL FROM BS 947 TO BS 967, RBL 51. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
